Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION DERIVEE PARTIELLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34233

  • Page / 1370

Export

Selection :

  • and

STABLE SPLINE METHODS FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONSLIPPOLIS A; NAPOLITANO M.1981; NUMERICAL METHODS IN THERMAL PROBLEMS. INTERNATIONAL CONFERENCE. 2/1981/VENICE; GBR; SWANSEA: PINERIDGE PRESS; DA. 1981; PP. 610-621; BIBL. 8 REF.Conference Paper

SUR UN NOUVEAU CADRE FONCTIONNEL POUR LES EQUATIONS DE LA PLASTICITESUQUET PM.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 286; NO 23; PP. 1129-1132; ABS. ENG; BIBL. 7 REF.Article

ON SOME CLASSES OF FUNCTIONS ASSOCIATED WITH SYSTEMS OF CURVES OR PARTIAL DIFFERENTIAL EQUATIONS OF FIRST ORDER.LOEWNER C.1975; ADV. IN MATH.; U.S.A.; DA. 1975; VOL. 18; NO 3; PP. 302-305; BIBL. 2 REF.Article

ON GLOBAL SOLUTIONS FOR NON-LINEAR HAMILTONIAN EVOLUTION EQUATIONSMARSDEN J.1973; COMMUNIC. MATH. PHYS.; GERM.; DA. 1973; VOL. 30; NO 1; PP. 79-81; BIBL. 4 REF.Serial Issue

THE DIRICHLET PROBLEM FOR A COMPLEX MONGE-AMPERE EQUATION.BEDFORD E; TAYLOR BA.1976; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 82; NO 1; PP. 102-104; BIBL. 8 REF.Article

LOCAL SOLVABILITY OF A CLASS OF PARTIAL DIFFERENTIAL EQUATIONS WITH MULTIPLE CHARACTERISTICS.MATSUMOTO W.1975; PROC. JAP. ACAD.; JAP.; DA. 1975; VOL. 51; NO 3; PP. 151-155; BIBL. 5 REF.; (GEN. MEET. ACAD. 687. PROC.; TOKYO; 1975)Conference Paper

THE DEVELOPMENT OF A COMPUTER PACKAGE FOR SOLVING A CLASS OF PARTIAL DIFFERENTIAL EQUATIONS BY ITERATIVE METHODS.KINCAID DR; YOUNG DM.1975; ANN. ASS. INTERNATION. CALC. ANALOG.; BELG.; DA. 1975; VOL. 17; NO 3; PP. 186-191; BIBL. 10 REF.Article

COMPUTATION OF REFLECTOR SURFACES FOR TWO-VARIABLE BEAM SHAPING IN THE HYPERBOLIC CASE.WESTCOTT BS; BRICKELL F.1976; J. PHYS. A; G.B.; DA. 1976; VOL. 9; NO 4; PP. 611-625; BIBL. 5 REF.Article

PROPAGATION DES SINGULARITES ANALYTIQUES POUR LES SOLUTIONS DES EQUATIONS AUX DERIVEES PARTIELLES.BONY JM; SCHAPIRA P.1976; ANN. INST. FOURRIER; FR.; DA. 1976; VOL. 26; NO 1; PP. 81-140; ABS. ANGL.; BIBL. 1 P. 1/2Article

THE NUMERICAL SOLUTION OF SECOND ORDER HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONS WITH UNEQUALLY SPACED INITIAL CONDITIONS.TWIZELL EH.1975; COMPUTER J.; G.B.; DA. 1975; VOL. 18; NO 3; PP. 252-257; BIBL. 8 REF.Article

APPLICATION OF BROWNIAN MOTION TO THE EQUATION OF KOLMOGOROV-PETROVSKII-PISKUNOV.MCKEAN HP.1975; COMMUNIC. PURE APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 3; PP. 323-331; BIBL. 6 REF.Article

ON THE COMPARISON PRINCIPLE FOR QUASILINEAR DIVERGENCE STRUCTURE EQUATIONS.TRUDINGER NS.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 57; NO 2; PP. 128-133; BIBL. 5 REF.Article

COMPOSIZIONE DI OPERATORI DI FREDHOLM E APPLICAZIONI AI PROBLEMI AI LIMITI PER EQUAZIONI ALLE DERIVATE PARZIALI = COMPOSITION D'OPERATEURS DE FREDHOLM ET APPLICATION AU PROBLEME AUX LIMITES POUR LES EQUATIONS AUX DERIVEES PARTIELLESTORELLI A.1972; IST. LOMBARDO, R.C., A; ITAL.; DA. 1972; VOL. 106; NO 3; PP. 623-640; BIBL. 1 P.Serial Issue

GEOMETRISATION DU PHENOMENE DE PROPAGATION D'ONDE DECRIT PAR UNE EQUATION AUX DERIVEES PARTIELLES D'ORDRE IIDOBRESCU PURICE L.1971; BUL. INST. PETROL GAZE GEOL.; ROMAN.; DA. 1971; VOL. 17; PP. 221-229; ABS. RUSSE ANGL.; BIBL. 9 REF.Serial Issue

ON THE COUPLED WAVE EQUATIONS OF 2-DIMENSIONAL VOLUME HOLOGRAPHYSOLYMAR L; RUSSELL PSJ; JORDAN MP et al.1978; INTERNATIONAL. J. ELECTRON.; GBR; DA. 1978; VOL. 44; NO 3; PP. 239-242; BIBL. 3 REF.Article

ON THE PROPAGATION OF SUPPORT OF SOLUTIONS TO GENERAL SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS.MATSUURA S.1975; LECTURE NOTE PHYS.; GERM.; DA. 1975; VOL. 39; PP. 380-386; BIBL. 5 REF.; (INT. SYMP. MATH. PROBL. THEOR. PHYS.; KYOTO; 1975)Conference Paper

REGULARITE POUR DES SYSTEMES A COEFFICIENTS CONSTANTS.BOLLEY P; CAMUS J.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 24; PP. 1091-1094; ABS. ANGL.; BIBL. 6 REF.Article

ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF DIFFUSION EQUATIONS.MCNABB A.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 51; NO 1; PP. 219-222; BIBL. 5 REF.Article

ON THE INVERSE PROBLEM FOR A HYPERBOLIC DISPERSIVE PARTIAL DIFFERENTIAL EQUATION. IIWESTON VH; KRUEGER RJ.1973; J. MATH. PHYS.; U.S.A.; DA. 1973; VOL. 14; NO 3; PP. 406-408; BIBL. 2 REF.Serial Issue

SETS OF REMOVABLE SINGULARITIES OF AN EQUATION.DONT M.1973; ACTA UNIV. CAROL., MATH. PHYS.; TCHECOSL.; DA. 1973; VOL. 14; NO 2; PP. 23-30; BIBL. 2 REF.Article

IDENTIFICATION D'OUVERTS LIPSCHITZIENS ET DE VARIETES A BORD LIPCHITZIENNES DANS DES EQUATIONS AUX DERIVEES PARTIELLES.CHENAIS D.1977; ; S.L.; DA. 1977; PP. (80P.); BIBL. 9 REF.; (THESE DOCT. MATH.; NICE)Thesis

A NEW METHOD FOR INITIAL ESTIMATES IN THE NUMERICAL SOLUTION OF LAPLACE'S EQUATION.MOLBERG JR; REYNOLDS DK.1975; I.E.E.E. TRANS. COMPUTERS; U.S.A.; DA. 1975; VOL. 24; NO 6; PP. 678-680; BIBL. 6 REF.Article

CURVILINEAR CO-ORDINATE SYSTEMS IN WHICH THE HELMHOLTZ EQUATIONS SEPARATESARSCOTT FM; DARAI A.1981; IMA J. APPL. MATH.; ISSN 0272-4960; GBR; DA. 1981; VOL. 27; NO 1; PP. 33-70; BIBL. 30 REF.Article

QUELQUES QUESTIONS MATHEMATIQUES DE MOYENNE DANS LES MILIEUX FINEMENT DISPERSIFSRAJTUM UE.1981; CISLENNYE METODY MEHANIKI SPLOSNOJ SREDY; ISSN 505374; SUN; DA. 1981; VOL. 12; NO 4; PP. 101-105; BIBL. 5 REF.Article

NORMAL SOLVABILITY OF LINEAR PARTIAL DIFFERENTIAL OPERATORS IN CINFINI(OMEGA )SAGRALOFF B.1980; LECTURE NOTES MATH.; DEU; DA. 1980; VOL. 810; PP. 290-305; BIBL. 15 REF.Conference Paper

  • Page / 1370